# SDR AALA20110421TUL06

- Difficulty date: April 21, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 36,304 hours, 16,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO HAS GOUGES BELOW INBOARD EDGE OF RIGHT TIE DOWN TRACK BETWEEN STATIONS 362 TO 370.  COMPLETED INSTALLATION OF GUSSET PER SRM 51-30-05, 51-30-01 AND SRM 51-30-02 AND AARD 51-10-00-5.
